# SDR MWEA010938

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,880 hours, 32,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: J06011940
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAVATORY SHEAR TIE CRACKED ON FRAME 980 JUST BELOW LONGERON 14 RIGHT. LOCATED, DRILLED AND INSTALLED NEW SHEAR TIE.
